Volume 20 No 22 (2022)
 Download PDF
ADVANCEMENTS IN GENERALIZED RATIONAL α-GERAGHTY CONTRACTIONS WITHIN METRIC SPACES
Saeed A. A. Al-Salehi And V.C Borkar
Abstract
In this article, we undertake a thorough analysis of rational αGeraghty contractive mappings in the metric space proposed by” A. K. Singh” in 2019. Our approach involves integrating Lebesgue integrable functions and incorporating essential concepts inspired by the generalized results outlined by” Ovidiu Popescu” in 2014. This study aims to present broader insights into the characteristics and applications of these mappings within the specified metric space.
Keywords
In this article, we undertake a thorough analysis of rational αGeraghty contractive mappings in the metric space proposed by” A. K. Singh” in 2019.
Copyright
Copyright © Neuroquantology

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.

Articles published in the Neuroquantology are available under Creative Commons Attribution Non-Commercial No Derivatives Licence (CC BY-NC-ND 4.0). Authors retain copyright in their work and grant IJECSE right of first publication under CC BY-NC-ND 4.0. Users have the right to read, download, copy, distribute, print, search, or link to the full texts of articles in this journal, and to use them for any other lawful purpose.